# SDR CA041220004

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft serial: 1057
- Aircraft time: 496 hours
- Engine: Pwa PT6A66
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314611
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT MAIN TIRE WAS LOOSING AIR. UPON INSPECTION, A CRACK WAS DISCOVERED IN THE LEFT INBOARD WHEEL HALF, AT THE TIRE BEAD AREA. NO INDICATIONS OF HARD LANDING WERE FOUND. THE WHEEL WAS REPLACED WITH AN OVERHAULED UNIT AND THE OLD WHEEL WAS SENT OUT FOR WARRANTY CONSIDERATION.
